Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pregnant. Noticed pink discharge and spotting. Taking maintain 250mg injection. Sign of miscarriage?

hi i am 35 years old 14 weeks prgnant having light pink discharge and spotting from last 2 weeks(only once in a week). i have my ultra sound in 13 week which was my pink dischrge is continutue from 2 -3 days i am taking inj maintane 250 once in a week and tab endogest 200 mg it sign of miscarriage what should i do
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Mar 2013
Thank you for your query.
As your ultrasound is normal, you should not worry for now.
Spotting anytime in the pregnancy obviously bears a risk for miscarriage, however you have been prescribed the correct pregnancy support.
However, if the bleeding is heavy or with cramps and pain, chances of miscarriage are very high.
You should take the prescribed medication, take adequate rest, avoid stress, strain, lifting heavy weights , jerky motions and sexual activity for the time being.
take care.
Answered: Fri, 8 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

  User's Response
hi welcome to hcm.see if ur usg was normal then no need to worry only continue ur medicine plus take complete bed rest untill these discharge stop.if it spoting then it may stop with medicine but if it continue and quantity increase then may be risky for u.
Answered: Fri, 8 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor